# SDR YENA2023020600136

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N355JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 617
- Aircraft time: 23,569 hours, 16,342 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1287, PVD-PBI. 'DESCENDING THRU 14,000 STRONG EXHAUST FUME SMELL BEGAN INFLIGHT COULDN'T SMELL IT. AN ODOR ISOLATION PROCEDURE FOR PACK 1 WAS PERFORMED AND THE SMELL WENT AWAY. WE TURNED THE PACK BACK ON A FEW MINUTES LATER AND IT CAME BACK. WE TURNED OFF PACK 1 FOR THE REST OF FLIGHT; ACCOMPLISHED FIM TASK 21-20-00-810 TRANSITORY CONDITION FOUND COULD NOT DUPLICATE ON GROUND. SYSTEM OPS CHECK NORMAL.'
